MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X24MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X24MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7421
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Limb Fracture (4518); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp is reporting a fracture of knee-tep´s femoral sleeve extension right side.Doi: (b)(6) 2021, dor: (b)(6) 2022.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the accident occurred on (b)(6)2022 (wrong movement in the swimming pool).Adverse consequences: new revision and femoral change to a distal femoral replacement.There is no suspicion of a defect in other components.The bone and the implant were broken.The tapered connection from stem to sleeve was broken (thread on stem part broken).
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Mfr# 1818910-2022-19644 is being retracted since it was found to be a duplicate of mrf# 1818910-2022-19221.Mfr# 1818910-2022-19221 will be kept for investigation purposes.

Brand Name
UNIVERSAL STEM 75X24MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15550053
Report Number1818910-2022-19644
Device Sequence Number14158597
Product Code JWH
UDI-Device Identifier10603295217879
UDI-Public10603295217879
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number86-7421
Device Catalogue Number867421
Device Lot Number349841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer09/29/2022
10/12/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date10/11/2022
10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS MED 16MM; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 29MM; PFC MOD KNEE SYS TIB FIT FLU STEM 12X75; SIG RPF AOX INS SZ 4 10MM; UNIVERSAL FEM SLV DIS POR 31MM; UNIVERSAL STEM 75X20MM FLUTED; UNIVERSAL STEM 75X24MM FLUTED; UNK KNEE FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown